BRANCHING THEOREM OF SYMPLECTIC GROUPS

被引:2
作者
LEE, CY [1 ]
机构
[1] SIMON FRASER UNIV,DEPT MATH,BURNABY 2,BRITISH COLUMBI,CANADA
来源
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES | 1974年 / 17卷 / 04期
关键词
D O I
10.4153/CMB-1974-095-7
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:535 / 545
页数:11
相关论文
共 50 条
[31]   On the index theorem for symplectic orbifolds [J].
Fedosov, B ;
Schulze, BW ;
Tarkhanov, N .
ANNALES DE L INSTITUT FOURIER, 2004, 54 (05) :1601-+
[32]   On the control theorem for the symplectic group [J].
Buecker, K .
COMPOSITIO MATHEMATICA, 1998, 113 (01) :91-115
[33]   UNITARY REPRESENTATIONS, BRANCHING-RULES AND MATRIX-ELEMENTS FOR THE NON-COMPACT SYMPLECTIC GROUPS [J].
ROWE, DJ ;
WYBOURNE, BG ;
BUTLER, PH .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1985, 18 (06) :939-953
[34]   FINITARY SYMPLECTIC GROUPS [J].
BARTOLOZZI, F ;
BARTOLOZZI, R .
GEOMETRIAE DEDICATA, 1992, 44 (03) :273-279
[35]   Braid groups and symplectic Steinberg groups [J].
Digne, Francois ;
Kassel, Christian .
ANNALS OF K-THEORY, 2023, 8 (04) :669-692
[36]   REPRESENTATIONS OF SYMPLECTIC GROUPS [J].
WARD, HN .
JOURNAL OF ALGEBRA, 1972, 20 (01) :182-&
[37]   ODD SYMPLECTIC GROUPS [J].
PROCTOR, RA .
INVENTIONES MATHEMATICAE, 1988, 92 (02) :307-332
[38]   MINIMAL SYMPLECTIC GROUPS [J].
VANDERWAALL, RW .
PROCEEDINGS OF THE KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN SERIES A-MATHEMATICAL SCIENCES, 1977, 80 (05) :463-468
[39]   SYMPLECTIC BRANCHING LAWS AND HERMITIAN SYMMETRIC SPACES [J].
Schwarz, Benjamin ;
Seppaenen, Henrik .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2013, 365 (12) :6595-6623
[40]   Symplectic groups, symplectic spreads, codes, and unimodular lattices [J].
Scharlau, R ;
Tiep, PH .
JOURNAL OF ALGEBRA, 1997, 194 (01) :113-156